# SDR DALA2025062704815

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 FOUND 2 DENTS LOCATED BELOW F/O SLIDING WINDOW- DENT ARE CREASED AGAINST THE INTERIOR FRAME STRUCTURE. CORRECTIVE ACTION: COMPLIED WITH ER/A 626900-14. (1048079).
